# SDR CA060804001

- Difficulty date: May 3, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 37,895 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7603 · Power Lever
- Part: Control Rod
- Part number: 87620136055057
- Condition: Misinstalled
- Location: Power Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB NR 2 ENGINE WAS MAKING ONLY 78 PERCENT POWER AND THE ENGINE POWER LEVER WAS JAMMED 1.5 INCH FROM FULL TRAVEL.  AIRCRAFT RETURN ON GROUND SAFELY SHORTLY AFTER TAKEOFF.  MAINTENANCE FOUND NR 2 CONTROL AND CONDITION LEVER RODS HARDWARE (BOLT AND NUT) INCORRECTLY INSTALLED. PROPER HARDWARE INSTALLATION AND ENGINE RIGGING WERE PERFORMED. AN INTERNAL SAFETY ALERT WAS ISSUED ON JULY 14, 2006 IN RESPECT TO THIS EVENT. AIRFRAME HOURS: 37405:43. CYCLES:48382 (TC IN 20060804001)
